Q. What causes tense pain in thighs with dizzy spells?

Answered by
Dr. Sugandh Garg
and medically reviewed by Dr. Divya Banu M
This is a premium question & answer published on Dec 20, 2019

Hello doctor,

I am a 25-year-old male. I have been experiencing some tense pains in my inner thighs (near groin area). It is not everyday but still lingering. Also, every couple of months I do feel a pain in the back of legs like muscle pain (I did an MRI for my lower spine and nothing was found). A doctor told me it could be stress and that the quads can at times tense up.

Another symptom I have been experience are dizzy spells (like once a day) it last 15 seconds but it feels as though my head is light and my vision is not blurry but still light. I do see clearly, just weird. What do you think it may be? I am a teacher and I do stand a lot throughout the day. And I am hypoglycemic, I have been taking Proglycem 200 mg morning and 100 mg at night since I was born. I am becoming semi-hypochondriac with this stuff.

#

Hello,

Welcome to icliniq.com.

Get your blood sugar re-tested and this should be done once a month or at least once on three months and the dose adjusted accordingly. Drink plenty of water, fluids. Keep a candy/ lemon water with little salt and sugar handy and take sips often. Avoid, if you can, prolonged standing or take intermittent breaks and sit down. Get CT head done. Rule out any eye sight change. Get ophthalmic examination for vision. Lots of green vegetables, fresh fruit. Fresh juice, salad, soup, etc. Avoid excessive tea, coffee, fried, oily, fatty, alcohol, non-veg foods. Drink 2 glasses of water in the morning empty stomach after you get up. Avoid placing arm under head while sleeping, lie straight, use a low cotton pillow, avoid excessive stress strain, rigorous excercise. Walk and do yoga as health permits and start gradually.


Was this answer helpful?

 | 


Related Questions:
Please help me lower my blood sugar levels.

According to your HbA1C, it is recommended that you start Insulin glargine pen, once daily at bedtime ... Repeat your HbA1C after three months, and then we can see what more is needed ...   Read full

I am getting pain under ribs and in the back like muscle pull. What to do?

.. is suggestive of muscular pain. But it should also to rule out any cardiac cause. I will give you some medication, if you did not find any improvement, you consult a cardiologist for a complete cardiac profile, or I will provide you with some test...   Read full

I get dizziness when I look up or get up. What is causing this?

.. carefully through your question and would explain that your symptoms do not seem to be related to intracranial hypertension or any of the other disorders. An inner ear disorder, vertigo, or epilepsy may lead to such clinical situation. For this r...   Read full

 

This is a sponsored Ad. icliniq or icliniq doctors do not endorse the content in the Ad.

Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Also Read


COVID-19 Vaccines
A COVID-19 vaccine provides acquired immunity against the new Coronavirus. Read the article to know everything about the...  Read more»
The Perils of Social Media Addiction
Social media addiction affects both physical and mental health. Read this article to know more.  Read more»
COVID-19 - Second Wave
The second wave of COVID-19 is a red flag. Read more to know about the precautionary measures.  Read more»

Ask your health query to a doctor online?

Ask a General Medicine Physician Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.